# SDR FDEA200811034674

- Difficulty date: November 3, 2008
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 82,838 hours, 22,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA72033
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT (COCKPIT) AFTER REMOVAL FLOOR PANEL WITH OAN J/C MD10-  0600C210-1JR FOUND CRACK ON HORIZ WEB FLOOR. REPAIRED WEB IAW SRM 53-00-01 FIG 4 SHT 2 VOL I.
